• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



SIDE EFFECTS?

charley24

Silver Member
S: 16st4lb C: 16st4lb G: 10st0lb BMI: 36.8 Loss: 0st0lb(0%)
#1
I have had 2 side effects, firstly sweat !

I usually have no problems with sweat, but even with strong deoderant I smell more than I ever have before !!! I can't wear a cardigan for more than half a day and constantly have to keep reapplying spray, anyone else found this?

The other is TOTM, I hve an implant and have maybe 6 light periods a year.

I started over a week ago and I am still having TOTM, yes very light but still alien to me as usually I have 3 days. I think it is day 9 now !!!

Just wondering if anyone else has encountered this?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Mini

Administrator
Staff member
S: 18st2lb C: 16st1lb G: 11st2lb Loss: 2st1lb(11.42%)
#2
The other is TOTM, I hve an implant and have maybe 6 light periods a year.

I started over a week ago and I am still having TOTM, yes very light but still alien to me as usually I have 3 days. I think it is day 9 now !!!

Just wondering if anyone else has encountered this?
__________________
This is a common enough side effect with rapid weight loss as it causes hormones to fluctuate.

Your periods will return to normal once you stop dieting.

Have not heard of anyone complaining of sweating a lot because of being on CD...if anything is mostly people complaining of being cold.

But I will highlight this post to one of the CDC's on the forum!

Love Mini xxx
 

Watergirl

Rock Solid
S: 14st0lb C: 12st4lb G: 11st0lb BMI: 27.8 Loss: 1st10lb(12.24%)
#3
I am normally cold on CD. However, since I increased my exercise I have noticed that I sweat more. I think it's because I have less energy coming in, so my body has to work harder and therefore sweats more. I also feel like it's detoxing if you know what I mean.
Do you do a lot of activity?
 
S: 16st13lb C: 14st6lb G: 11st0lb BMI: 33.6 Loss: 2st7lb(14.77%)
#4
Hi Charley,

I was talking to my CDC about effects. I have an operation coming up and I have to be off CD SS for ten days prior as it thins your blood.... perhaps this would explain the TOTM thing.

Sweat wise I only notice in the gym as usually I am frozen everywhere even when I sit on the radiator.... ridiculous I know.

Hope you get your answers.

Anne-Marie
 

charley24

Silver Member
S: 16st4lb C: 16st4lb G: 10st0lb BMI: 36.8 Loss: 0st0lb(0%)
#5
Thanks so much for your replies ladies, they make sense !
I haven't excerised yet but going to begin tomorrow !

I feel ok, just it's a bit embarrasing feeling smelly (in both ways) !!!!

Anyone know what I should be doing on my wii fit to keep the weight coming down ???? I used to run but I hear that is out !
 

KD

Gone fishing
#6
Must admit that I've not heard of CD having sweating as a side effect.

Anyone know what I should be doing on my wii fit to keep the weight coming down ???? I used to run but I hear that is out !
Use your wiifit for health. Don't go crazy, don't expect much difference with weight loss.

Resistance is better when on a VLCD, rather than cardio exercises :)
 


Similar threads



Top